Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 61-80
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 81-92
      Volume 92
      Volume 91
      Volume 90
      Volume 89
      Volume 88
      Volume 87
      Volume 86
      Volume 85
      Volume 84
      Volume 83
      Volume 82
      Volume 81
Search
VOLUME 82 | ISSUE 11 | PAGE 775
Correlation functions of descendants in the scaling Lee-Yang model
PACS: 11.25.Hf
Abstract
Correlation functions of the composite field T\bar{T} in the scaling Lee-Yang model are studied. Using the analytic expression for form factors of this operator recently proposed by G. Delfino and G. Niccoli, hep-th/0407142 [11bel-DN], we show numerically that the constraints on the T\bar{T} expectation values obtained in A. B. Zamolodchikov, hep-th/0401146 [11bel-AZ_VEVTT] and the additional requirement of asymptotic behavior lead to a perfect agreement with the ultraviolet asymptotic predicted by the conformal perturbation theory.